# SDR UPS07450014

- Difficulty date: June 1, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX LOWER FUSELAGE OF INTERIOR SUPPORT WEB FOUND CRACKED AT STA 2220 TO STA 2240 STR 42L (CRACK LENGTH 2 INCHES).  FX LOWER FUSELAGE OF INTERIOR SUPPORT WEB AT STA 2220 TO STA 2240 STR 42L REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
